# SDR RAIA2009050800004

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 25,126 hours, 23,232 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PIT - CREW ABORTED TAKEOFF AT 60 KIAS DUE TO RUDDER SYSTEM NR 1 INOP MESSAGE ON THE EICAS.  MAINTENANCE RESET THE RUDDER SYSTEM AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM IAW AMM PROCEDURES.  NO DEFECTS NOTED.
